# SDR JJBA2018061910007

- Difficulty date: May 10, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 37,909 hours, 51,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FORWARD EMERGENCY LIGHT WAS UNSERVICEABLE.  TROUBLESHOT AND FOUND WIRES IN CONNECTORS J12 ON SIDEWALL PANEL SWAPPED.  SWAPPED WIRES BACK.  OPS CHECKED SATISFACTORY.
